# SDR COMA0560494

- Difficulty date: September 11, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 14,389 hours, 12,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5755 - DURING TAKEOFF ROLL RECEIVED A CABIN DOOR HANDLE CAUTION MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED OPERATIONAL CHECK OF THE CABIN DOOR HANDLE MECHANISM, COULD NOT DUPLICATE DISCREPANCY.
